AthruZshop





Calpol Calprofen 100mg Ibuprofen Suspension - 5ml


Calprofen Sugar Free Ibuprofen 100mg Sachets can be used to treat pain and fever for children from 3 months to 12 years. It contains Ibuprofen as the active ingredient and is free of sugar. Effective treatment Headaches Toothache Teething Ease minor aches and pains Sore throats Fever associated with a cold or flu. (Barcode EAN=5010123728359)